We describe the clinical case of a 70-year-old woman with complete atrioventricular block that after administration of intravenous adrenaline, developed electrocardiographic changes suggestive of acute coronary syndrome, together with apical dyskinesia of the left ventricle. After ruling out the existence of coronary lesions, and after total recovery of the echocardiographic alterations in segmental contractility, she was diagnosed as Tako-tsubo syndrome induced by administration of adrenaline. This is the first report of this syndrome in the scenario of atrioventricular block treated with adrenaline infusion.
Cite this paper
Calvo-Taracido, M. , Almendro-Delia, M. and C. Garcia-Rubira, J. (2013) Tako-tsubo syndrome after administration of intravenous adrenaline during atrioventricular block. Open Journal of Emergency Medicine
, 8-10. doi: 10.4236/ojem.2013.12003
 Sato, H., Tateishi, H. and Uchida, T. (1990) Takotsubo- type cardiomiopathy due to multivessel spasm. In: Kodama, K., Haze, K. and Hon, M., Ed., Clinical Aspect of Myocardial Injury: From Ischemia to Heart Failure, Ka- gakuhyouronsya, Tokyo, 56-64.
 Nú?ez-Gil, I.J., Fernández-Ortiz, A., Pérez-Isla, L., Lua- ces, M., García-Rubira, J.C., Vivas, D., Gonzalez, J.J., Alonso, J., Zamorano, J.L. and Macaya, C. (2008) Clinical and prognostic comparison between left ventricular transient dyskinesia and a first non-ST-segment elevation acute coronary syndrome. Coronary Artery Disease, 19, 449-453.